Hi and thank you for your question! The short answer to your question is yes. Swelling is very common following any filler injections and it can vary from patient to patient or in the same patient from time to time (or even from one side of face to the other). The key question here is the timeline. If you just had the filler recently in a day or two before, having this much swelling is not a concern per se, but if it has been several days since the injection, or if the swelling is not improving after 2-3 days, or if it is lasting for more than 2 weeks following filler, or if other signs and symptoms such as heat, tenderness and fluctuation are emerging, then you should do a follow up with your physician. As for the swelling itself, there isn’t much that can be done at this time other than waiting and minimizing pressure/manipulating the face. I hope is helps and good luck!
Please login or Register to submit your answer